Posted , 65 users are following.
I am very pleased to have found this site to see other people are having simular symptoms as myself. Also I will add that whilst I fell very down its very clear that there are many on here that are in a worse place than myself.
about 4 months ago a dull pain developed in my left testical on the left hand side of it. Doctor gave me cipro thinking Prostatis. it did not work.Uroligist gave me cipro and Doxicycline with Naproxen. they have not worked. back to the Doctor and he has given me a course of doxicycline for another 2 weeks. they are not working. had an Ultrasound and all clear. Had blood tests and urine tests and they are all clear. in now experiancing pains in my stomach and my side. feels like a stich sometimes in the side. this can also spread to the kidney area to. i am taking Gabapentin to. just wondering if anyone has had simular and found a cure. is it an infection? is it a damaged nerve? kind thanks.
3 likes, 125 replies